×

zbMATH — the first resource for mathematics

Fourier-Motzkin elimination and its dual. (English) Zbl 0258.15010

MSC:
15A39 Linear inequalities of matrices
90C05 Linear programming
90C10 Integer programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fourier, J.B.J, Solution d’une question particulifre du calcul des inégalités, (), 317-328, (1826), and extracts from
[2] Dines, L.L, Systems of linear inequalities, Ann. of math., 20, (1918-1919)
[3] Motzkin, T.S, Beitrage zur theorie der linearen ungleichungen, () · Zbl 0014.24601
[4] Kuhn, H.W, Solvability and consistency for linear equations and inequalities, Amer. math. monthly, 43, (1956) · Zbl 0070.25001
[5] Veinott, Arthur F; Wagner, Harvey M, Optimal capacity scheduling, Operations res., 10, 518-532, (1962) · Zbl 0113.14301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.